×

Singular integrals on product spaces. (English) Zbl 0517.42024


MSC:

42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Calderón, A. P.; Torchinsky, A., Parabolic maximal functions associated with a distribution, Advances in Math., 16, 1-64 (1975) · Zbl 0315.46037
[2] Calderón, A. P.; Zygmund, A., On the existence of certain singular integrals, Acta Math., 88, 85-139 (1962) · Zbl 0047.10201
[3] Coifman, R. R.; Fefferman, C., Weighted norm inequalities for maximal functions and singular integrals, Studia Math., 51, 241-250 (1974) · Zbl 0291.44007
[4] Fefferman, C., Estimates for double Hilbert transforms, Studia Math., 51, 1-15 (1974) · Zbl 0239.44006
[5] Fefferman, C.; Stein, E. M., Some maximal inequalities, Amer. J. Math., 93, 107-115 (1971) · Zbl 0222.26019
[6] Fefferman, R., Singular integrals on product domains, Bull. Amer. Math. Soc., 4, 195-201 (1981) · Zbl 0466.42007
[7] Gundy, R. F.; Stein, E. M., \(H^p\) theory for the poly-disc, (Proc. Nat. Acad. Sci., 76 (1979)), 1026-1029 · Zbl 0405.32002
[8] Hunt, R.; Muckenhoupt, B.; Wheeden, R., Weighted norm inequalties for conjugate functions and Hilbert transforms, Trans. Amer. Math. Soc., 176, 227-251 (1973) · Zbl 0262.44004
[9] Merryfield, K. G., \(H^p\) Spaces in Poly-Half Spaces, (Dissertation (1980), University of Chicago)
[10] Phong, D. H.; Stein, E. M., Some further classes of pseudo-differential and singular integral operators arising in boundary value problems I, Amer. J. Math., 104, 141-172 (1982) · Zbl 0526.35079
[11] Stein, E. M., Singular Integrals and Differentiability Properties of Functions (1970), Princeton Univ. Press · Zbl 0207.13501
[12] Stein, E. M., On limits of sequences of operators, Ann. of Math., 74, 140-170 (1961) · Zbl 0103.08903
[13] Stein, E. M., Maximal functions: Spherical means, (Proc. Nat. Acad. Sci., 73 (1976)), 2174-2175 · Zbl 0332.42018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.